# SDR DALA2020012400559

- Difficulty date: January 24, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL IN UPPER/ INBOARD HOLE AT FRAME 20 RH SIDE AT DOOR STOP #7 AT FWD GALLEY AREA (1 EA) D=0.075 IN. ( CRACK DIRECTION IS : 3 O CLOCK LOOKING TO AFT ). REPLACED INTERCOSTAL FITTING LOC. IN UPPER I/B FRAME 20 RH SIDE DOOR STOP NO.7 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG #D53112331.
